# SDR SWAA2025052273985

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 63,923 hours, 38,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L1 DOOR SLIDE DRAGS ON FLOOR WHEN OPENING <[01]. REPOSITIONED FWD ENTRY DOOR SLIDE REF MT 725-61-06.
